# SDR ASAA2019010727705

- Difficulty date: January 7, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 31,180 hours, 9,059 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LT CAME ON AT T/D DESCENT CHECK. WOULD NOT RESET. WENT OUT DURING DESCENT OMITS OWN NO PRESSURE CHANGE NOTED. GROUNDED - YES. C/W PACK/ZONE TEMPERATURE CONTROLLER BITE TEST FOR NR 1 CONTROLLER. ON (BIT) SHOWED RAM AIR ACT, ON ( PREV FLT) SHOWED RAM AIR ACT, ON (VERIFY) NO FAULTS WERE NOTED, NO HISTORY 90 DAYS PREVIOUSLY. OPS NORMAL AT THIS TIME. REF. AMM 21-51-00-700-803.
